RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 6, Pages 1295–1328 (Mi izv2948)  

This article is cited in 3 scientific papers (total in 3 papers)

Metric properties of the endomorphisms of compact groups

S. A. Yuzvinskii


Full text: PDF file (3301 kB)

Bibliographic databases:
UDC: 519.4
Received: 22.12.1964

Citation: S. A. Yuzvinskii, “Metric properties of the endomorphisms of compact groups”, Izv. Akad. Nauk SSSR Ser. Mat., 29:6 (1965), 1295–1328

Citation in format AMSBIB
\Bibitem{Yuz65}
\by S.~A.~Yuzvinskii
\paper Metric properties of the endomorphisms of compact groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 6
\pages 1295--1328
\mathnet{http://mi.mathnet.ru/izv2948}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=194588}
\zmath{https://zbmath.org/?q=an:0206.03602}


Linking options:
  • http://mi.mathnet.ru/eng/izv2948
  • http://mi.mathnet.ru/eng/izv/v29/i6/p1295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Rokhlin, “Lectures on the entropy theory of measure-preserving transformations”, Russian Math. Surveys, 22:5 (1967), 1–52  mathnet  crossref  mathscinet  zmath
    2. S. A. Yuzvinskii, “Metric properties of endomorphisms on homogeneous spaces of compact groups”, Math. USSR-Izv., 5:1 (1971), 80–85  mathnet  crossref  mathscinet  zmath
    3. D. Lind, K. Schmidt, “A survey of algebraic actions of the discrete Heisenberg group”, Russian Math. Surveys, 70:4 (2015), 657–714  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:223
    Full text:90
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020